# SDR AN0R2018618006

- Difficulty date: June 1, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001542
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DEBONDS EXIST COMMON TO THE C DUCT BONDED ASSEMBLY,  FWD AND AFT SKIN AND FWD OTBD AND FWD AND AFT INBD BIFURCATION OUTER SKINS AND FWD INNER SKIN.
